# SDR CALA2024082302261

- Difficulty date: August 21, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D75D30485111
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: 19-2540-1-3553 SUPPORT TASK: LAVATORY K AFT WALL FITTING ASSY-FLOOR ATTACH CORRODED.
